Zhuravlev I.V. An inplicit function theorem for sobolev mappings


Zhuravlev Igor Vladimirovich
Doctor of Physics and Mathematics, Professor, Chair of Mathematical Analysis and Function Theory, Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Prospect Universitetsky, 100, 400062 Volgograd, Russian Federation

Abstract. In the paper we obtained a nonsmooth version of the implicit function theorem. We proved the implicit function theorem for mappings with Sobolev’s derivatives. Our method of proof uses a normalized Jacobi matrix.

Key words: implicit functions, normalized Jacobi matrix, Clarke derivative, inverse function, Sobolev’s derivatives.

Creative Commons License
An implicit function theorem for Sobolev mappings by Zhuravlev I.V. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №2 (17) 2012 pp. 13-17

Download this file (3_Guravlev.pdf) I.V. Zhuravlev
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/174